# SDR DALA2019080134525

- Difficulty date: July 28, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 82,204 hours, 22,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED COND IND 1L DOOR KNUCKLE KNOCKER INOP. PERFORMED OPERATIONAL CHECK OF DOOR 1L ESCAPE SLIDE INDICATION CHKS GOOD IAW AMM 25-66.
